# SDR YENA2022122301283

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 01446
- Aircraft time: 78,081 hours, 28,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 006959
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 62,947 hours, 22,580 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#769, BOS-FLL.  EMERGENCY LIGHTS INOPERATIVE AT 13 ABC, 17 ABC & 18 ABC, OVERHEAD.   REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-38. OPS CHECKED GOOD.
